# SDR IXXA060067S

- Difficulty date: October 3, 2004
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N825BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45978
- Aircraft time: 85,723 hours, 34,028 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Part time: 85,823 hours, 34,028 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK, FOUND EXTERNAL FUSELAGE DOUBLER WORN AT STATION 980 BETWEEN +X65 TO -Z54.  REMOVED FASTENERS AS NEEDED TO REMOVE DAMAGED DOUBLER.  FABRICATED NEW ANGLE, LOCATED, DRILLED, TRIMMED, TREATED, PRIMED, INSTALLED NEW EXTERNAL FUSELAGE DOUBLER AND FASTENERS AT STATION 980 BETWEEN +X65 AND -Z54. IAW 53-8-1, 51-1-4, 51-1-5, AND 51-1-8.
